I would like you to help me in this confusion i am in....
first of all this is defiantly not my first yeast infection, i am having yeast infections since i was 14.
but this time i've got 2 vaginal yeast infections one before my last month period taking into consideration that i was on Azithromycin antibiotic, and the other yeast infection is right now and i have 3 days left to my period...lately I've had a surgery and been on a course of antibiotics plus i am taking hormone pills "Bellara".
my Doctor asked me to do a blood test for chlamydiae and it came out negative, then a urine test and it came out also fine, and a pap that have shown that i have Candida. 2 weeks ago i've had another pap testing for HPV, Gonorrhea, syphilis, and anything else unusual and i'm still waiting for my results.
now, my doctor thinks i have chronic candida and i've been taking Fluconazol 150mg twice weekly since last month.
i am so scared because i've read over the internet that chronic yeast infection is related to HIV!
i have no HIV symptoms and when i told my doctor about this he said: no way cause it is not that easy to have an HIV with no symptoms. specially that he's been my gynecologist for 4 years and i do a check up every month cause of ovarian cyst problems.
my questions are:
in what stage of HIV does the yeast infection occur?
should i be worried?
does the HIV yeast get treated by taking fluconazol like my case or it never does?
I think the internet is making you worry way to much and I was in the same boat but instead I had oral thrush that seemed to not disappear or so what I thought. I got told I had thrush and the yeast on my tongue never really subsided until it actually just went. I went to my doctor who told me I did not have it and then before this I'd be constantly worried I had HIV. Got tested 3 times to find out I was negative and worried for nothing. If you are sexually active it would best to get tested for it anyway to put you mind at rest however I doubt you have HIV. Also from what I know recurrent yeast infections that are linked with HIV are mainly in the further stages where it goes into Aids because you system is so down.
i've read more than one article that says that chronic yeast infection is at the very advanced stages of aids actually... so maybe my yeast infections could be stemming from medications right? i mean it always happens when i finish a course of antibiotic, it doesn't occur just like that or by itself.
actually My pap results testing for HPV, Gonorrhea, syphilis, and anything else unusual has just came out very normal and i don't have anything but a normal yeast infection "candida" but not intense like the one before....which my Dr.said that it's gradually being cured but we will need to do a "yeast culture".
i also asked him again about how related hiv to recurrent yest infection and u were right, cause he said when it happens is when u do know that u have hiv and taking medicine for it cause the medicine of the hiv itself might makes u getting the recurrent yeast infection and that is in a very advanced stage of AIDS.
I'm glad everything came back normal for you. It's true that yeast infections can come about after taking certain medicine such as antibiotics as it affects the good bacteria in your body. Good luck! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.